×

zbMATH — the first resource for mathematics

Differenzierbare Strukturen und Metriken positiver Krümmung auf Sphären. (German) Zbl 0135.40301

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Berger, M.: Les variétés Riemanniennes dont la courbure satisfait certaines conditions. Proc. Intern. Congress of Mathematicians 1962, 447-456.
[2] ?? Les variétés Riemanniennes (1/4)-pincées. Ann. Scuola Norm. Sup. Pisa, Ser. III,14, 161-170 (1960).
[3] Cerf, J.: La nullité du groupe ?4. Paris 1963.
[4] Kervaire, M., andJ. Milnor: Groups of homotopy Spheres I. Ann. Math.77, 504-537 (1963). · Zbl 0115.40505 · doi:10.2307/1970128
[5] Klingenberg, W.: Contributions to Riemannian geometry in the large. Ann. Math.69, 654-666 (1959). · Zbl 0133.15003 · doi:10.2307/1970029
[6] ?? Über Riemannsche Mannigfaltigkeiten mit positiver Krümmung. Comment. Math. Helv.35, 35-54 (1961). · Zbl 0133.15005 · doi:10.1007/BF02567004
[7] – Riemannsche Geometrie im Großen. Vorlesungsausarbeitung vonD. Gromoll undW. Meyer, Math. Inst. der Univ. Bonn, 1962. Erscheint in der Serie ?Lecture Notes in Mathematics?. Berlin-Heidelberg-New York: Springer.
[8] Milnor, J.: On manifolds homeomorphic to the 7-sphere. Ann. Math.64, 399-405 (1956). · Zbl 0072.18402 · doi:10.2307/1969983
[9] ?? Differentiable structures on spheres. Am. J. Math.81, 962-972 (1959). · Zbl 0111.35501 · doi:10.2307/2372998
[10] – Differentiable manifolds which are homotopy spheres. Mimeographed notes, Princeton 1958.
[11] – Differentiable structures. Princeton 1960. · Zbl 0095.36802
[12] –, andM. Kervaire, siehe [4].
[13] Munkres, J. R.: Obstructions to the smoothing of piecewise-differentiable homeomorphisms. Ann. Math.72, 521-554 (1960). · Zbl 0108.18101 · doi:10.2307/1970228
[14] ?? Differentiable isotopies on the 2-sphere. Michigan Math. J.7, 193-197 (1960). · Zbl 0108.18003 · doi:10.1307/mmj/1028998426
[15] Preissmann, A.: Quelques propriétés globales des espaces de Riemann. Comment. Math. Helv.15, 175-216 (1943). · Zbl 0027.25903 · doi:10.1007/BF02565638
[16] Smale, S.: Generalized Poincaré conjecture in dimensions greater than four. Ann. Math.74, 391-406 (1961). · Zbl 0099.39202 · doi:10.2307/1970239
[17] ?? Differentiable and combinatorial structures on manifolds. Ann. Math.74, 498-502 (1961). · Zbl 0111.18902 · doi:10.2307/1970294
[18] ?? Diffeomorphisms of the 2-sphere. Proc. Am. Math. Soc.10, 621-626 (1959). · Zbl 0118.39103
[19] Rauch, H. E.: A contribution to differential geometry in the large. Ann. Math.54, 38-55 (1951). · Zbl 0043.37202 · doi:10.2307/1969309
[20] Toponogoff, V. A.: (In russischer Sprache), Dokl. Acad. Nauk S.S.S.R.115, 674-676 (1957).
[21] ?? Dokl. Acad. Nauk U.S.S.R.120, 719-721 (1958).
[22] ?? Uspechi14, 87-130 (1959).
[23] ?? Riemannian spaces having their curvature bounded below by a positive number. Am. Math. Soc. Transl., Series 2,37, 291-336 (1964). · Zbl 0136.42904
[24] Dombrowski, P.: Krümmungsgrößen gleichungsdefinierter Untermannigfaltigkeiten Riemannscher Mannigfaltigkeiten. Erscheint 1967 im Jahresbericht der DMV. · Zbl 0172.23101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.